candidablog.com

Lower back aches on Murad Acne Complex?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


I have been on Murad Acne Complex for 23days now and my lower back is sore and aching so bad and I have not done any activity whatsoever. This has never happened to me before and it has been going on for 2 days now, has this happened to anyone else? Thanks.

Comments (11)

Yeah my low back is constantly sore as well. It seems as if the muscles are always being flexed or something, so whenever I lay down and relax it it hurts like a bitch!.

Comment #1

As I write this right now my back hurts. It gets better then it gets worse. I think it's a side effect that a lot of people have..

Comment #2

I am glad that I am not the only one!!! When I am moving I am fine but when I sit or lay down my back, especially lower is achy. I just hope it's not a sign of kidney problems or anything serious I'm going to my derm tomorrow to start my 2nd month and I'll ask him..

Comment #3

I asked my derm last time I was in, and she said in very rare cases it could be some kind of muscle dystrophy being caused... but she said unless you're pee is brown, like coke dark brown, then it's not..

Comment #4

I'm having the same problem right now. Whenever I lay on my back it feels really sore and cramped. I don't know if you guys workout but if you do I'd add in a couple more back exercises into your routine. It won't take away the pain completely and it will hurt while your doing it but overall it will strengthen your back muscles and ease the pains a little bit. I actually just did a couple crunches and while my back did ache while I was doing them it feels a lot better now..

Comment #5

Your back aches are normal. Almost everyone following the treatment has them..

Comment #6

Get used to it.It happens to me whenever I bend over for more than 10 seconds..

Comment #7

Been one year since getting off Murad Acne Complex, still get back aches to this day. never really quite went away. oh well, good thing I only took Murad Acne Complex for a month..

Comment #8

I didn't get back aches until my 4th month. Ugh. I can't imagine having them so early in. It seems pretty common though, but still, definitely let your dermatologist know. Keep that communication going..

Comment #9

My lower back is killing me, and I'm on week 3 of Murad Acne Complex (40mg a day). I have horrible lower back spasms, to the point I cannot move, and I feel them all day, it's not like it comes and goes, it's just there all the time until I take advil; I can't even walk properly and it kills to lye down. The pain is so bad that I might just go off tane. Hope you feel better! back pain is a common side effect, but if it goes out of hand, like mine, be careful.Good luck..

Comment #10

I'm on my last month of the course and have been dealing with it since day. I've been lucky and can still function normally, but some days I can really feel it. It has not stopped me from exercising or a good workout. I just have to get a good warm up in before..

Comment #11


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.